Approximation of holomorphic functions of Zygmund class by Fejer means

  • V. V. Savchuk
  • M. V. Savchuk Iн-т пiдготовки кадрiв держ. служби зайнятостi України, Київ

Abstract

We obtain an asymptotic equality for the upper bounds of deviations of Fejer means on the Zygmund class of functions holomorphic in the unit disk.
Published
25.08.2012
How to Cite
SavchukV. V., and SavchukM. V. “Approximation of Holomorphic Functions of Zygmund Class by Fejer Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1148-52, http://umj.imath.kiev.ua/index.php/umj/article/view/2648.
Section
Short communications